Alert archive / California / Gale Warnings in 2023
Gale Warning 50, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Dec 22, 2023, 3:30 AM PST. It took effect at Dec 22, 2023, 3:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2023, 3:30 AM PST (11:30 UTC)
- In effect from
- Dec 22, 2023, 3:00 PM PST
- Expired
- Dec 23, 2023, 9:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
127 WHUS76 KEKA 221130 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 330 AM PST Fri Dec 22 2023 PZZ475-221930- /O.CON.KEKA.SC.Y.0144.231222T1700Z-231222T2300Z/ /O.UPG.KEKA.GL.A.0045.231222T2300Z-231223T1700Z/ /O.NEW.KEKA.GL.W.0050.231222T2300Z-231223T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 330 AM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt and seas around 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM this afternoon to 9 AM PST Saturday. For the Small Craft Advisory, from 9 AM this morning to 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-221930- /O.EXT.KEKA.SC.Y.0144.231222T1700Z-231222T2300Z/ /O.NEW.KEKA.SE.W.0040.231222T2300Z-231224T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 330 AM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 9 PM PST Saturday. For the Small Craft Advisory, from 9 AM this morning to 3 PM PST this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-455-221930- /O.CON.KEKA.SC.Y.0144.231222T1700Z-231224T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 330 AM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST SATURDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM this morning to 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
606 WHUS76 KEKA 221645 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 845 AM PST Fri Dec 22 2023 PZZ475-230045- /O.CON.KEKA.SC.Y.0144.231222T1700Z-231222T2300Z/ /O.CON.KEKA.GL.W.0050.231222T2300Z-231223T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 845 AM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt and seas around 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM this afternoon to 9 AM PST Saturday. For the Small Craft Advisory, until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-230045- /O.CON.KEKA.SC.Y.0144.231222T1700Z-231222T2300Z/ /O.CON.KEKA.SE.W.0040.231222T2300Z-231224T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 845 AM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 9 PM PST Saturday. For the Small Craft Advisory, until 3 PM PST this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-455-230045- /O.CON.KEKA.SC.Y.0144.231222T1700Z-231224T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 845 AM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
482 WHUS76 KEKA 222203 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 203 PM PST Fri Dec 22 2023 PZZ475-230615- /O.CON.KEKA.SC.Y.0144.000000T0000Z-231222T2300Z/ /O.CON.KEKA.GL.W.0050.231222T2300Z-231223T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 203 PM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. For the Small Craft Advisory, north winds around 25 kt with gusts up to 35 kt and seas around 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PST Saturday. For the Small Craft Advisory, until 3 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-230615- /O.CON.KEKA.SC.Y.0144.000000T0000Z-231222T2300Z/ /O.CON.KEKA.SE.W.0040.231222T2300Z-231224T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 203 PM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, until 9 PM PST Saturday. For the Small Craft Advisory, until 3 PM PST this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-455-230615- /O.CON.KEKA.SC.Y.0144.000000T0000Z-231224T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 203 PM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
481 WHUS76 KEKA 230449 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 849 PM PST Fri Dec 22 2023 PZZ475-231300- /O.CON.KEKA.GL.W.0050.000000T0000Z-231223T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 849 PM PST Fri Dec 22 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 13 to 15 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-231300- /O.CON.KEKA.SE.W.0040.000000T0000Z-231224T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 849 PM PST Fri Dec 22 2023 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...Steep and hazardous seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-455-231300- /O.CON.KEKA.SC.Y.0144.000000T0000Z-231224T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 849 PM PST Fri Dec 22 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...North winds 20 to 30 kt with localized gusts up to 40 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm, strongest winds near Cape Mendo. * WHEN...Until 9 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
542 WHUS76 KEKA 231107 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 307 AM PST Sat Dec 23 2023 PZZ475-231700- /O.CON.KEKA.GL.W.0050.000000T0000Z-231223T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 307 AM PST Sat Dec 23 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 12 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-231915- /O.CON.KEKA.SE.W.0040.000000T0000Z-231224T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 307 AM PST Sat Dec 23 2023 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Very steep and hazardous seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-455-231915- /O.CON.KEKA.SC.Y.0144.000000T0000Z-231224T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 307 AM PST Sat Dec 23 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 8 to 13 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
784 WHUS76 KEKA 231655 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 855 AM PST Sat Dec 23 2023 PZZ475-240100- /O.EXP.KEKA.GL.W.0050.000000T0000Z-231223T1700Z/ /O.EXB.KEKA.SE.W.0040.231223T1700Z-231224T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 855 AM PST Sat Dec 23 2023 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...Very steep and hazardous seas 10 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-240100- /O.CON.KEKA.SE.W.0040.000000T0000Z-231224T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 855 AM PST Sat Dec 23 2023 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Very steep and hazardous seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-455-240100- /O.CON.KEKA.SC.Y.0144.000000T0000Z-231224T0500Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 855 AM PST Sat Dec 23 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Dec 21, 2:44 PM PST, 12 hours 46 minutes earlier.
Area forecast discussion, Dec 21, 2:44 PM PST, 12 hours 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
244 PM PST Thu Dec 21 2023
.SYNOPSIS...Calm weather will persist through the Holiday weekend
with drizzle and fog through Friday giving way to clearer
conditions. More unsettled weather is expected mid next week.
&&
.DISCUSSION...Increased surface moisture from recent rain combined
with gentle onshore flow and generally stable conditions have helped
create persistent valley and coastal fog throughout the day today.
Though dense fog has mostly lifted this afternoon, calm winds
overnight will likely allowed patches of dense fog to return. Fog
may be continuous enough to justify a dense fog advisory tonight
especially around Humboldt Bay.
A weak front will approach and cross the area Friday afternoon and
evening. This front will bring a brief period of gusty north wind,
mostly right along shore with gusts to 30 mph. That said, very
little available moisture will generally restrict any rainfall along
the front to drizzle at most. Cold air spreading over the Great
Basin behind the front will help drive more pronounced offshore flow
this weekend. This drier air will help scour out any remaining fog
along the coast and allow for mostly clear skies. This setup will
also likely bring at least patchy frost to the coast during the
early mornings this weekend.
Southerly flow will begin to build in by Christmas Day, pulling
warmer, moister air back the the region. Warm air advection will
help bring another round of unusually muggy conditions with highs in
the 60s. Ensemble clusters show relatively high confidence that mid
next week just after Christmas will be wet and windy with specific
timing driving most of the model uncertainty (about 70% of the
variability). About 20% of cluster members show light rain as soon
as Tuesday with 80% raining by Thursday. Overall, rain is expected
to be relatively evenly spread throughout the area with south facing
slopes seeing the most terrain enhancement. Most likely estimates
show 2 day rain totals of 1 to 2 inches at lower elevations with 3
to 5 inches along the most favorable ridges.
Like most systems so far this season, this systems has significant,
warm tropical influence, likely restricting snow impacts only to the
highest elevations of Trinity COunty. That said, most cluster
ensembles do setup a strong pressure gradient right along shore this
weekend, allowing for gusty south winds. Even this far out, NBM is
showing an 80% chance of gusts in excess of 40 mph along coastal
headland and ridges. The possibility of high wind will need to be
watched closely. /JHW
&&
.AVIATION...Coastal terminals have been in and out of IFR conditions
this afternoon as low level coastal fog hangs on. Ample moisture and
relatively light NW winds have keep the coastal regions saturated.
Widespread interior valley fog has been confined to northern
counties, leaving UKI clear and calm all day. Foggy conditions and
poor visibility are expected overnight at both CEC and ACV as
temperatures drop to meet already elevated dewpoints beneath clear
skies and upper level subsidence. An upper level shortwave and
associated front is expected to clip northern CA Friday, but only
minor accumulation is possible at CEC late morning. Northerly winds
will continue to increase through the day Friday across the CWA,
helping dry air to mix down into the boundary layer and effectively
cutting through the saturated column. VFR conditions are expected
for the beginning of the weekend as a easterly downsloping pattern
sets up drier conditions.
&&
.MARINE...The sea state is currently being dominated by a mid-period
swell with modest northerly winds. Widespread fog has led to poor
visibility, especially along the coast. Northerlies will steadily
increase tonight and through the day on Friday as an upper level
shortwave and accompanying front clip northwest CA, followed by a
long period northwest swell. As the pressure gradient tightens along
the coast, northerly winds will continue to significantly increase
late Friday into early Saturday. The combination of these strong
gusty winds and the aforementioned swell will develop steep seas and
widespread small craft conditions for the beginning of this weekend,
with potential for gale force gusts in the southern outer waters
early Saturday morning. Winds and seas will diminish through the
latter half of the weekend, but a series of longer period swells are
expected to impact the region early next week, beginning Christmas
day.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 9 AM Friday to 9 PM PST Saturday
for PZZ450-455-470.
Small Craft Advisory from 9 AM to 3 PM PST Friday for
PZZ475.
Gale Watch from Friday afternoon through Saturday morning
for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:01 PM PST | Dense Fog Advisory | EKA | Humboldt | 8 hr |
| Dec 22, 3:30 AM PST | Hazardous Seas Warning | EKA | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.